Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On functions whose derivative has positive real part


Author: D. K. Thomas
Journal: Proc. Amer. Math. Soc. 98 (1986), 68-70
MSC: Primary 30D50; Secondary 30C45
MathSciNet review: 848877
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ R$ be the class of normalised analytic functions $ f$, defined in the open disc $ D$, such that Re $ f'(z) > 0$ for $ z \in D$. For $ f \in R$, a best possible growth estimate for $ \vert zf'(z)/f(z)\vert$ is obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D50, 30C45

Retrieve articles in all journals with MSC: 30D50, 30C45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0848877-2
PII: S 0002-9939(1986)0848877-2
Article copyright: © Copyright 1986 American Mathematical Society